Need to rage at the world about ERFA....sorry!!

God I feel miserable. Having spent years being not diagnosed and spending a fortune on endo's and then finding one who was happy to let me take ERFA......I now find myself at square one again.

I am currently taking Naturethroid and it's doing 50% only. WHY,WHY,WHY did they muck about with ERFA. Don't these people get it!!!! Don't they understand that every little change they make affects us!!!

I could shout and weep with frustration!! I've been following the link on STTM and it would appear that even the way they compress these tablets could make a significant difference in the way we absorb them. Not even raising my dosage helped.

I am battling away with Naturethroid and losing hope. It just isn't the same for me. I'm now back to being unable to socialise with my family, friends, walk the dog, go to the supermarket.....look after the kids properly.

Last year I had this extraordinary moment when I was driving the car and I realised that I felt WELL. Not just well but great! And for a brief moment I panicked because I realised that I was going to have to learn how to live FEELING WELL!! I know that sounds ridiculous but it's true. I thought, god this must be how other people feel......every day!!

It was beautiful, wonderful and emotional.

And so here I am, talking to you.....because you are the only people who know and understand. And all those people who should be fighting my corner....my GP, the NHS,

my Endo........are beyond disinterested.

I have sort solace, comfort and reassurance on this site many times. But today it's just about gratitude.............for providing me with a safe place to feel angry and low and frustrated and pathetic!

Thank you

X

3 Replies

oldestnewest
  • Bloody Good Rant!! Yes I have been following the Erfa thing as well - I have only been on it for a few months and had not taken thyroid meds before, so I can't tell whether I have the good stuff or the bad - My husband is also on it and when we lowered his dose a couple of weeks ago it definetely had a negative effect - so we increased it again - so it must be doing something - yes I feel exactly the same about this site XXXX

  • Sharing your pain here. I was doing ok, not fantastic, but ok, since being put onto erfa and crashing I'm back beyond square one. I feel awful, I didnt feel this bad when I wasnt being treated and my tsh was in the 100's. I;m struggling to get a grip with naturethroid too, I'm finding it gentler on my stomach than the armour was which I was on pre erfa disaster, but I'm really struggling. More often than not I feel like giving up. My whole body just aches and nothing helps. Ive got no energy, my legs feel like lead weights and Im struggling to walk, my arms arnt much better. I just want to cry :(

  • You too! I'm so sorry susymac. This is just awful isn't it. The impact is catastrophic. They have no knowledge of how badly this affects us all. I could literally scream and shout. Today I have put my Naturethroid up by 1/4 grain because I am convinced that it is not as potent as ERFA and I'm hoping that I want have any horrible side effects from doing so. I have been like this for 8 weeks now and it just isn't getting any easier. I am so nauseus all the time that I could just walk around with my head in a bucket......that's if I could walk properly because my Achilles' tendons are so tight and painful that I'm just hobbling everywhere.

    About 2 weeks ago I was properly, properly depressed but that seems to be lifting slightly so I can only assume that the Naturethroid is doing its job slowly and beginning to become Cellular. I am now taking 1 and 3/4 grains. After I stopped the ERFA my body couldn't tolerate ANY meds so I had to stop everything for a week......the. Have bloods done which came back with both FT4 and FT3 BELOW range!!, I have had to start very slowly with Naturethroid from an exceptionally Hypo state. I know now that it will be months before I feeling better and that's ONLY if this blasted Natuerthroid works.

    I'm beginning to lose faith rapidly.

    I hope to goodness that you start to see some improvement soon...... One of us has to.

    Xxxx

You may also like...